# SDR USAASB04091

- Difficulty date: July 14, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: V1211
- Condition: Contaminated
- Location: Pack Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - FLT 983 - EN ROUTE FROM MCI-CLT, CREW REPORTED ANODOR OF JET FUEL PRESENT IN THE CABIN WITH APU AIR ON.  THEN ON DESCENT INTO CLT, THE JET FUEL ODOR BECAME PRESENT IN THE COCKPIT WITHOUT THE APU RUNNING.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED BOTH THE LEFT AND RIGHT WATER SEPARATOR BAGS.  NO FUEL OR OIL ODOR WAS NOTED.  REMOVED AND REPLACED BAGS.  RAN PACKS WITH APU AND ENGINES.  ALL CHECK GOOD.  (M)
